please suggest me the similar medicine of escitalopram oxalate
priyanka123; Did you go off of this medication on your own or with the doctor's okay. If it was working many times the add something else to help with the sleeping problem.Or other side effects it is pretty common that we need more than one medication.It is really up to your doctor to prescribe what they are going to.It's hard to even make suggestions on medication And the doctor well prescribe what medication they want to So you should see the doctor A.S.A.P. And let her or him decide what that replace your medication to.Won't be the first or last time the doctor has had to change this medication for others and know from other patients what seems to work the best for you and your condition.Good luck the answer is there just have to put up with problems like this from time to time.until they hit the one that has less side effects. Chuck1957
Hi, sorry i don't understand if you are saying you are getting a lot of sleep or lack of sleep? If you are having trouble sleeping you could ask your doctor for a short course of a sleeping tablet until you get used to the Escitalopram, such as Zopiclone. If you are getting too sleepy, there is little you can do until you get used to it, other than follow a good bedtime routine, going to bed and rising at the same time each day, not napping during the day. The sister medication to Escitalopram is Citalopram, some people find they fare better with this one?
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2013 • 2 answers
Posted 22 May 2014 • 1 answer
Posted 3 Apr 2015 • 1 answer
Posted 13 Dec 2015 • 3 answers
Posted 7 Nov 2016 • 0 answers